# SDR USAA000310

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 706 -714
- Part time: 46,278 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND .5 INCH CRACK, BS 706 TO 714.  INSTALLED NEW SPLICE AND FILLER.  (M)
